


default search action
"Model Reduction of the Nonlinear Complex Ginzburg-Landau Equation."
Milos Ilak et al. (2010)
- Milos Ilak, Shervin Bagheri
, Luca Brandt
, Clarence W. Rowley
, Dan S. Henningson:
Model Reduction of the Nonlinear Complex Ginzburg-Landau Equation. SIAM J. Appl. Dyn. Syst. 9(4): 1284-1302 (2010)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.